# SDR 2006UALA00659

- Difficulty date: April 7, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 51,439 hours, 27,526 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5241 · Galley Doors
- Part: Skin
- Condition: Cracked
- Location: Fwd Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR LOWER AFT CORNER SKIN CRACKED.    DAMAGE RMVD FROM SKIN, BONDED DOUBLER AND BEAR STRAP PER EVA UA 60210 AND EA I060175.
